# SDR KBM2006F00132

- Difficulty date: August 15, 2005
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 704A46014049
- Part serial: 2212
- Condition: Inoperative
- Location: Inst Light Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT LIGHTS INOPERATIVE IN NR 1 CIRCUIT, REMOVED AND REPLACED DIMMER BOX.  (K)
